Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On Pill. Missed period. Due to stress?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have been on the pill for 2 years and last month I took a break from it. I did not get my period after and I'm due to start a new pack tomorrow. Should I ? I travelled to Australia and have been under stress the last month do that could be why I did not get my period
Posted Sat, 18 May 2013 in Women's Health
Answered by Dr. Ram Choudhary 35 minutes later
Hi 111....,
Welcome to healthcare magic!
When you stop the oral contraceptive pill after a long term use there is a hormonal imbalance in the the body and due to this the fine regulation gets disturbed. So menses may be erratic and delayed for two three months.
Stress could have been added to this as well.
If you had sexual intercourse during the no pill time then you need to do a Home urine pregnancy test to rule out pregnancy.
If negative for pregnancy you can offcourse resume the pills.
I hope you would get benefited with my advise.
Wish you a good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor